Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: F. G. Tricomi
Title: Funzioni ipergeometriche confluenti
Additional book information: Rome, Cremonese, 1954. 16+312 pp. 3500 Lire.

Review Information:

Reviewer: A. Erdélyi
Journal: Bull. Amer. Math. Soc. 61 (1955), 456-460
DOI: https://doi.org/10.1090/S0002-9904-1955-09956-7
American Mathematical Society